# SDR CA960126006

- Difficulty date: January 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Skrsky S76A
- Engine: Allsn 250C30S
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Flange
- Part number: 7636109103104
- Condition: Cracked
- Location: Nr 1 Eng Output
- Stage of operation: LD
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

(CAN)DURING FLIGHT PILOTS REPORTED A HIGH FREQUENCY VIBRATION IN THE FOOT PEDALS AND PARKING BRAKE 'T' HANDLE. A LOUD GROWL NOISE WAS ALSO HEARD FROM THE #1 ENGINE. UPON SHUT DOWN AND FURTHER INVESTIGATION , IT WAS FOUND THAT THE #1 ENGINE OUTPUT FLANGE SHAFT HAD SHEARED AT THE POINT WHERE THE ATTACHMENT NUT AND COTTER PIN ARE LOCATED. THE OUTPUT FLANGE WAS REPLACED.
